MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: based on the information available, the cause that contributed to the reported issue of perforation, could not be established as the product is not available for analysis.Device technical analysis: the device was not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation of a scrotal infection cannot be confirmed.Investigation conclusion: based on the available information for this investigation, the conclusion code of no problem detected has been chosen.
 
Event or Problem Description
It was reported that as the physician was dilating the corpora, he noted that the urethra was injured during dissection.The case was cancelled.The patient was expected to fully recover.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11928927
Report Number2124215-2021-15502
Device Sequence Number16929471
Product Code FHW
UDI-Device Identifier00878953001135
UDI-Public00878953001135
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model Number72401850
Device Catalogue Number72401850
Device Lot Number1000522814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR